# SDR DL72L981601

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511DA
- Make and model: Boeing 727232
- Aircraft serial: 21313
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 000AE954D0157
- Condition: Leaking
- Location: Lt Elevator
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, LOST A-SYS HYD FLUID.  RETURNED TO MSY.  FOUND LEAKING SUPPLY LINE AT LEFT ELEVATOR PCU.  REPLACED LINE.
